# SDR AT0700046

- Difficulty date: January 10, 2006
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON FUSELAGE CANTED FRAME STA 1178.225 BETWEEN LONGERON 16L AND 18L.  INSTALLED ANGLE REPAIR AND FILLER AT FS CANTED FRAME STA 1178.225, BETWEEN LONGERON 16L AND 18L IAW B717 SRM 51-70-11 FIG 201.  MATERIAL USED 7075-0-0.80, 15.5 X 2.5 AND 7075 T6 .071, 1 X 1 INCH AND 3 X 1 INCH H.T TO T6.
